MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 110-150
Medical Device Problem Codes Material Rupture (1546); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported unknown side rupture.This record is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Previous medwatch submission noted rupture.Healthcare professional reported that device was found intact upon explant.
 
Additional Manufacturer Narrative
Previous medwatch submission noted rupture.Healthcare professional reported that device was found intact upon explant.Hence rupture is being unreported.Additional, changed, and/or corrected data: b1, b4, b5, b6, d1, d2a, d2b, d3, d4, d6a, d6b, g1, g4, h1, h4, h6.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22159992
Report Number9617229-2025-09380
Device Sequence Number15270411
Product Code FTR
UDI-Device Identifier10888628002173
UDI-Public(01)10888628002173(10)2981907(11)161101(17)211001
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Catalogue Number110-150
Device Lot Number2981907
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/29/2025
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceAsian